# SDR AALA20161101013

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 5,859 hours, 2,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EMERGENCY EXIT SIGN LENS COVER BROKEN.  REMOVED AND REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
